# SDR AALA980797

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT CONNECTOR PASSENGER SEAT 29HJ.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT CONNECTOR PASSENGER SEAT 29HJ.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
